# SDR C77A2018103100001

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 27,800 hours, 16,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HAS BEEN FOUND ON THE LT CABIN SEAT TRACK P/N 170-02056-007 DURING BASIC CHECK. SINCE MANUFACTURER CLASSIFIES THIS SEAT TRACK AS PSE, COMPASS HAS CLASSIFIED REPLACEMENT OF THIS TRACK AS A MAJOR REPAIR. IN LIEU OF CONTINUING TO WRITE INDIVIDUAL EO’S FOR EACH AIRCRAFT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS FOR THE ON CONDITION REPAIR OF CORRODED OR DAMAGED CABIN SEAT TRACK P/N 170-02056-007 BY PART REPLACEMENT. THE REPLACEMENT IS ACCOMPLISHED USING THE EMBRAER PRODUCTION DRAWINGS AND SRM CHAPTER 51 PRACTICES. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH NEW PARTS PER THE PRODUCTION DRAWINGS, THE AIRCRAFT STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION. THEREFORE, NO CHANGES TO THE EXISTING INSPECTION PROGRAM ARE REQUIRED. UPON COMPLETION OF THIS MAJOR REPAIR REQUIRES AN SDR TO BE SUBMITTED.
